Two new topological cardinal inequalities

Sun Shu-Hao

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

In this paper, two new cardinal inequalities are obtained. The first one i;…ommon generalization of inequalities of Hajnal-Juhasz and Sapirovskii; the second one generalizes the inequality of Arhangelskiĭ. 

Original languageEnglish
Pages (from-to)313-316
Number of pages4
JournalProceedings of the American Mathematical Society
Volume104
Issue number1
DOIs
Publication statusPublished - 1 Sep 1988
Externally publishedYes

Keywords

  • Cardinal inequality
  • Quasi-dense
  • Strong pseudo-character

Cite this